Hacker News new | past | comments | ask | show | jobs | submit login

I've got to query this, I don't believe antibiotics like penicillin cause any motor/visual impairment



Some antibiotics may cause problems. Quoting from http://www.drugs.com/cdi/amoxicillin.html :

> Amoxicillin may cause dizziness. This effect may be worse if you take it with alcohol or certain medicines. Use amoxicillin with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.

That said, I can find nothing similar for penicillin. Eg, it's not listed in the "impressive list of drugs [which] may cause vertigo or dizziness" at http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3853661/ , though several other antibiotics are listed.


Antibiotics and other medication can destroy your hearing. Common anti anxiety medications effect your sense of balance to the point falling.

I don't agree with the GP however. There are significant differences in effect between the strains of MJ that it isn't rational to make statements like the GP.

http://www.m.webmd.com/a-to-z-guides/tc/medicines-that-cause... http://www.drugs.com/clonazepam.html




Guidelines | FAQ | Support | API | Security | Lists | Bookmarklet | Legal | Apply to YC | Contact

Search: